# SDR IPXA2014031482266

- Difficulty date: March 2, 2014
- Submitted: March 14, 2014
- Operation: Air carrier
- Aircraft: N410UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23732
- Aircraft time: 28,158 hours, 19,221 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N103092
- Condition: Dented
- Location: Bs 1580
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C16 AFT CARGO BAY STRINGER 25R BS 1580 FRAME DENTED.  FABRICATE AND INSTALLED IAW SRM 53-60-07-2R, REPAIRS DETAIL III.
